# SDR IPXA2014052383023

- Difficulty date: April 29, 2014
- Submitted: May 23, 2014
- Operation: Air carrier
- Aircraft: N162UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0005
- Aircraft time: 11,219 hours, 6,738 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A53279206222
- Condition: Corroded
- Location: Frames 80-82
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN SEAT TRACK CORRODED FRAMES 80-82, Y450.  REPAIRED SEAT TRACK IAW SRM 53-10-16, FIG 201.
